# SDR AALA20170120016

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 6,828 hours, 2,146 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY DOOR DAMPER CYLINDER PRESSURE IS LOW. SERVICED CYLINDER IAW AMM 52-10-00. OPS CHECKED GOOD.
